Systems of Navier-Stokes Equations on Cantor Sets
Xiao-Jun Yang,
Dumitru Baleanu and
J. A. Tenreiro Machado
Mathematical Problems in Engineering, 2013, vol. 2013, 1-8
Abstract:
We present systems of Navier-Stokes equations on Cantor sets, which are described by the local fractional vector calculus. It is shown that the results for Navier-Stokes equations in a fractal bounded domain are efficient and accurate for describing fluid flow in fractal media.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2013/769724.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2013/769724.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:769724
DOI: 10.1155/2013/769724
Access Statistics for this article
More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().